# SDR JR2R2019081622111

- Difficulty date: August 16, 2019
- Submitted: August 16, 2019
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N639CS
- Make and model: Boeing 7374Y0
- Aircraft serial: 26073
- Aircraft time: 61,382 hours, 35,375 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681163
- Condition: Corroded
- Location: Bs 986.5
- Part time: 61,382 hours, 35,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE HAS CORROSION ON STATION 986.0 ON VARIOUS AREAS BETWEEN LEFT HAND FLOOR SILL AND RIGHT HAND FLOOR SILL.
